MathSciNet Relay Station
MathSciNet bibliographic data
MR1237182 57R40 (57R42)
Biasi, Carlos; Motta, Walter; Saeki, Osamu A note on separation properties of codimension-$1$ immersions with normal crossings. Topology Appl. 52 (1993), no. 1, 81–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement